Header

UZH-Logo

Maintenance Infos

Rigidity of convex domains in manifolds with nonnegative Ricci and sectional curvature


Schroeder, V; Strake, M (1989). Rigidity of convex domains in manifolds with nonnegative Ricci and sectional curvature. Commentarii Mathematici Helvetici, 64:173-186.

Statistics

Citations

8 citations in Web of Science®
8 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

116 downloads since deposited on 14 Apr 2010
23 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1989
Deposited On:14 Apr 2010 07:36
Last Modified:05 Apr 2016 13:29
Publisher:Birkhäuser
ISSN:0010-2571
Publisher DOI:https://doi.org/10.1007/BF02564668

Download

Download PDF  'Rigidity of convex domains in manifolds with nonnegative Ricci and sectional curvature'.
Preview
Filetype: PDF
Size: 2MB
View at publisher